# SDR FX7A200500005

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Engine: Pwa JT8D15
- System (JASC): 7300 · Engine Fuel and Control
- Part: Shaft
- Condition: Sheared
- Location: Pump
- Component: Fuel Pump
- Component part number: 378200
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FLAME OUT NR 1 DURING CRUISE.  UPON TROUBLESHOOTING, MAINTENANCE FOUND THE NR 1 ENGINE FUEL PUMP SHAFT SHEARED, REMOVED AND REPLACED THE NR 1 ENGINE FUEL PUMP AS PER MAINTENANCE MANUAL REFERENCE 73-11-1, PERFORMED OPS/LEAK CHECK.
